Jump to content

Trying

Members
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Trying

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Our daughter was on .1mg for about 3 months, then .2mg for another 2 months. It did not make her feel any more energetic. Cardiologist instructed her to taper over a month time. But 2 days after her last dose, she started having episodes where she would feel sudden malaise, then head burning sensation (my husband saw her face/lips turning white), then tachycardia follows. She has also had headaches and she does not usually have them. She is currently back to taking 1/4 of .1mg tablet, but cardiologist wants her to discontinue after another week. She is feeling even less energy. If you hav
  2. Were you able to get completely off florinef? How long did it take and what worked? Our daughter is on .2mg and has been on florinef for 4+ months, but it did not help her feel better (she has no energy). Thank you for any advice.

  3. Does .05mg or .1mg or .2mg per day of fludrocortisone suppress your own aldosterone production so that you must taper off slowly in order to get your own aldosterone to start working again? In your experience, what fludrocortisone/florinef dose did you take, if .1mg did not help at all, were you increased to .2mg per day, was potassium also prescribed and what amount, was fludro for POTS or orthostatic hypotension, for how long did you take it, and did it help, if so, what symptoms did it help, did you taper off and was it difficult and how long did it take?
  4. Thank you @FileTrekker, she seems to have inconsistent readings at different times with different doctors. @bombshll, I am sorry, in my post I meant to say that now as well as in the past, our daughter has not been lightheaded or dizzy, (fainted only 2 times over 10 years ago). Same with hypotension, she does not feel lightheaded or dizzy or nauseous when she stands up; she feels her legs get heavy and her blood pools/feet turn red and she feels energy drain. She has not seen any specialist to diagnose dysautonomia/type. I just saw a youtube POTS patient who described leg heaviness, but
  5. Young adult daughter has been taking fludro .1mg for about 3 months, desmopressin .1mg, Midodrine .25x3, and BCP. She has never been lighthead, dizzy, or faint when upright. However, her feet become red/purple with splotches as she stands, worse when hot. She has no energy. Her total blood volume testing showed -10.6% (report said mild deficit); red blood cell volume was -17.3% (mild deficit); plasma volume was -6.9% (normal deficit). Recent home BP: HR BP Supine 69 106/68 1-min stand
  6. Her brain burning symptom did not start until she laid back down in bed. Does the over vasoconstriction cause too high blood pressure in your brain? Her tachycardia started after the brain burning symptom, so it started AFTER she was lying down. She is not anxious because she is glad to have the tachycardia episode because it relieves the brain burning symptom which feels far worse than the tachycardia. Is that same with you, does brain burning stop when tachycardia starts?
  7. When going from 1mg 2x/day of fludro to 1mg per day, how did you taper down?

  8. Is there a test, or how does one determine if leg veins are not constricting enough to maintain good circulation (or how to know if they are over-constricting)?
  9. Our daughter is taking .1mg of fludrocortisone in the morning and .1mg (half) of the .2 tablet desmopressin at night. She had negative test for DI several years ago. Without the desmo, she was using restroom 3 or 4 times a night, now 2 times since she started desmo a few months ago. She goes around 9 before falling asleep and then around 4am. I can't say the combo works for her because she had a tachycardia episode recently and has not had any increase of energy.
  10. Our adult daughter got up around 4am to use restroom, felt malaise, returned to bed, felt her brain burning, then tachycardia. The tachycardia relieved the brain symptom. She went back to sleep while reclining on a huge pillow behind her. Can low (or high) blood pressure cause this brain burn and can you have supine tachycardia with POTS? With orthostatic hypotension?
  11. I thought that if you went to an in-network provider, all tests/procedures ordered by that in-network physician would be covered. But our new insurance said no, the CPT procedure code(s) for the tests must be medically necessary (according to their definition) for the CPT diagnostic code given by the doctor on the claim. Our daughter has been given different diagnoses by different doctors, ie, POTS, Orthostatic Hypotension, and CFS. The doctor that said she had Orthostatic Hypotension later said she no longer had it and was deconditioning and chronic fatigue. With any new doctor, we do n
  12. @momtoguiliana Where it says "in the absence of sustained orthostatic hypotension" doesn't that mean if you have hypotension with high heartrate, then that it is not considered POTS? I am so sorry for being confused, a cardiologist told us that with the hypotension, it was not POTS. She walked casually about 4 minutes and her BP was 122/83 with HR of 66. She stood afterwards for 3 more minutes and her BP went down 30systolic, 92/77 with HR of 127. She is taking fludro, midodrine, and desmopressin. Last year she was on beta blocker, propranolol first and then metaprolol, but it
  13. From what I have read, it cannot be pots if blood pressure drops. Daughter has had tachycardia sitting and while lying down. Orthostatic hypotension at a cardiologist office during stand. Tachycardia at hospital but no tilt. I am worried that we do not really know what it is, she has heavy legs that get heavier as she walks, and she has no energy, can only walk 5 minutes, if she does more, then she said she will have no energy to do that the next day. Her new cardiologist (we moved again) said having no energy (steady all the time, she does not have good or bad days, she is chairboun
  14. If CBC shows normal sodium, does that mean aldosterone is being produced normally and there is no need for fludrocortisone? Our daughter's CBC sodium has been normal. She has taken fludrocortisone .1mg for 3 weeks and she has had no improvement in her debilitating lack of energy and her blood pressure declines 30 (SBP) upon standing 3 minutes. Her legs feel heavy all the time, but especially when she is standing and when she walks. Since her sodium levels have been normal, does that mean the orthostatic hypotension is caused by something other than lack of salt retention?
  15. Please anyone, is there any cardiologists who treat Orthostatic Intolerance or POTS/low blood pressure near Wichita, KS? How do you find a doctor who will understand low blood pressure (sometimes higher heartrate) on standing and prescribe Midodrine/Fludrocortisone etc? I looked on all the official lists, but there is no one listed for Kansas and came up empty with google searches. Will a regular cardiologist be unable to treat our daughter?
×
×
  • Create New...